# SDR AT9900701

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARKS ON NOSE BULKHEAD AT BS 37 LT AND RT.  BLENDED OUT CHAFE MARKS, FABRICATED AND INSTALLED 2 REPAIRS AT BS 37 LT AND RT IAW DC9 SRM 53-01 FIGURE 4, 51-30-2, 51-10-3 AND TIMCO RES-1 NR 07611.
